# SDR USAA2010111292593

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 65,981 hours, 29,267 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D30665105
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - PHX - EES - WHEN ARMING DOOR 2-R FOR PUSHBACK FOUND BROKEN WIRE.  MAINTENANCE REPLACED 2-R DOOR SLIDE.
